U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

how does an increase in blood pressure have to do with your adh (vasopressin) hormone?

1 doctor answer4 doctors weighed in
Dr. Susan Uhrich
Psychiatry 36 years experience
ADH (vasopressin) stands for: Anti diuretic hormone. The more fluid in the system, the higher the pressure will be.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 7, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.